MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PINN LNR CON +4 10D 40IDX62OD; HIP ACETABULAR INSERT/LINER

DEPUY ORTHOPAEDICS, INC. 1818910 PINN LNR CON +4 10D 40IDX62OD; HIP ACETABULAR INSERT/LINER
Catalog Number 121840762
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address hip dislocation.It was stated that his hip broke which implanted the same surgeon on the same hospital.The patient's initial pinnacle 62mm od x 40mm id +4 10 degree constrained liner was replaced with a pinnacle 62mm od x 40mm id +4 neutral constrained liner.The initial 40mm +5 biolox delta ts femoral head was also replaced with a matching 40mm +5 biolox delta ts femoral head.Update jul 19, 2017: additional information.That the patient had a fractured constrained liner.This complaint was updated on jul 19, 2017.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINN LNR CON +4 10D 40IDX62OD
Common Device Name
HIP ACETABULAR INSERT/LINER
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6731195
Report Number1818910-2017-21433
Device Sequence Number1371412
Product Code KWZ
UDI-Device Identifier10603295012221
UDI-Public10603295012221
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K071117
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121840762
Device Lot Number751760
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/21/2017
Supplement Date Received by Manufacturer08/14/2017
Initial Report FDA Received Date07/21/2017
Supplement Report FDA Received Date08/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR